Աստղաֆիզիկա =Астрофизика =Astrophysics

Почему релятивистские звезды избегают двойственности?

Гусейнов, О. Х. and Новрузова, Х. И. (1974) Почему релятивистские звезды избегают двойственности? Աստղաֆիզիկա, 10 (2). pp. 273-282.

[img]
Preview
PDF
Download (1487Kb) | Preview
    Item Type: Article
    Additional Information: Why do relativistic stars avoid duplicity?
    Uncontrolled Keywords: Guseinov O. Kh., Novruzova Kh. I.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 13 Sep 2013 09:37
    Last Modified: 13 Sep 2013 09:37
    URI: http://astro.asj-oa.am/id/eprint/3125

    Actions (login required)

    View Item